# SDR IPXA2024102314525

- Difficulty date: September 26, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 38,496 hours, 22,274 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 112N3101
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVER WING FILLER CAP SKIN SHOWS SIGNS OF PITTING ATA 57. ACCOMPLISHED CATEGORY A REPAIR PER 757-200PF SRM 57-20-01-2R-7 (REPAIR 7) REV 121.
